MathSciNet Relay Station
MathSciNet bibliographic data
MR2136191 (2006i:35379) 35R35 (35B05 35K57 80A20)
Cortazar, Carmen; Elgueta, Manuel; Rossi, Julio D. A nonlocal diffusion equation whose solutions develop a free boundary. Ann. Henri Poincaré 6 (2005), no. 2, 269–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement